Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Channel flow of a viscous fluid in the boundary layer


Authors: C. Y. Chan and P. C. Kong
Journal: Quart. Appl. Math. 55 (1997), 51-56
MSC: Primary 35Q35; Secondary 35K99, 76D99
DOI: https://doi.org/10.1090/qam/1433751
MathSciNet review: MR1433751
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35Q35, 35K99, 76D99

Retrieve articles in all journals with MSC: 35Q35, 35K99, 76D99


Additional Information

DOI: https://doi.org/10.1090/qam/1433751
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society